# SDR SWAA2022100649115

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A7500
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767 RBL13. / FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE AND SRM 53-60-53-0L-2 FOR IDENTIFICATION; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED TRACK AT AFT CARGO BAY BS767 RBL13 P/N 146A7501-32 I.A.W SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2; VERIFIED MEASUREMENT TABLE;[04] LOCATED AND DRILLED NEW TRACK AT AFT CARGO BAY BS767 RBL13 P/N 146A7501-32 I.A.W SRM 51-40-05-0G-0 AND DWG 146A7501 AND OK TO INSTALL .;[05] FABRICATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON NEW SPLICE REPAIR P/N BAC1509-100688 OF THE NEW TRACK AT AFT CARGO BAY BS767 RBL13 I.A.W SRM 53-00-53-2R-3 OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION 4 AND 5  OK TO PRIME GIVEN OK TO INSTALL GIVEN;[07] APPLIED TWO LAYERS OF BMS 10-11; TYPE I PRIMER TO THE SPLICE REPAIR I.A.W SRM 53-00-53-2R-3 .;[08] OK TO INSTALL REPAIR SPLICE AT RBL 13 CARGO TRUCK BETWEEN BS 747 AND BS 767;[09] OK TO INSTALL REPAIR SPLICE AT RBL 13 CARGO TRUCK BETWEEN BS 747 AND BS 767;[10] INSTALLED NEW ACB TRACK BS 727 TO BS 887 RBL13 ; AND INSTALLED REPAIR SPLICE BETWEEN BS 747 AND BS 767 IAW SRM 51-40-02 ; SRM 53-00-53-2R-3 REPAIR 3 ; DWG # 146A7501 ; AND DWG # 146A7500;
